Testicles vibrating/twitching

Onlythebestwilldo

Senior Member
SI Founding Member
Joined
May 4, 2012
Messages
199
Reaction score
6
Points
0
Been on TRT for almost 3 months now and ball are well shut down. Been using Testim gels. For the last wk my right testicle has been twitching almost constantly.

Anyone have any ideas what it could be??
 

sfstud33

Senior Member
SI Founding Member
Joined
Jul 8, 2012
Messages
755
Reaction score
14
Points
0
Lack of use. Are you using HCG or Clomid?

If not they may shrink down pretty small - and that could be the cause of the feelings.

I suggest you talk to your doctor and describe the symptoms so that they can determine the best course of action for you.
 

PFM

Elite
SI Founding Member
Joined
Apr 2, 2012
Messages
2,854
Reaction score
744
Points
0
You may have strained the muscle that contracts the testicle causing a spasm.
 

trim

Elite
SI Founding Member
Joined
Jun 26, 2012
Messages
364
Reaction score
42
Points
28
take your cell phone off vibrate or move it to a different pocket
 

Seeker

Veteran
SI Founding Member
Joined
Jan 16, 2013
Messages
8,634
Reaction score
10,220
Points
333
It could be a variety of causes. Best would be to go see a urologist and get an ultrasound too.
 

Jada

Elite
SI Founding Member
Joined
Apr 11, 2012
Messages
5,285
Reaction score
806
Points
198
Only im sorry but I had to =))
 

Big Worm

Elite
SI Founding Member
Joined
Jul 31, 2012
Messages
1,368
Reaction score
919
Points
0
First sign of being gay. Sorry dude.
 

JM750

Senior Member
Joined
Feb 21, 2013
Messages
214
Reaction score
3
Points
0
You guys are fucking horrible! LOL
The only time my balls vibrate is when i'm pounding pussy. And it would actually be more like an Earthquake then vibration!
 

DF

Elite
SI Founding Member
Joined
Apr 29, 2012
Messages
8,586
Reaction score
3,719
Points
238
Been on TRT for almost 3 months now and ball are well shut down. Been using Testim gels. For the last wk my right testicle has been twitching almost constantly.

Anyone have any ideas what it could be??

I have had nut pain while on trt, but no twitching. Best to speak to you doc.
 

JAXNY

Elite
SI Founding Member
Joined
Oct 31, 2012
Messages
1,993
Reaction score
899
Points
113
You should be able to get a quick answer over the phone
Just call any guynecologist out of the phone book.
 

Onlythebestwilldo

Senior Member
SI Founding Member
Joined
May 4, 2012
Messages
199
Reaction score
6
Points
0
Lack of use. Are you using HCG or Clomid?

If not they may shrink down pretty small - and that could be the cause of the feelings.

I suggest you talk to your doctor and describe the symptoms so that they can determine the best course of action for you.

Possibly over use! Im not using HCG or Clomid. I have an appointment for next month so will ask him then.

Until then its twitchy nuts for me.
 
Top